# SDR 07FDEA02798

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CORRODED STA 1030-1070, RBL 24 ON CROWN AND FLANGE, WL208.  REMOVED CORROSION AT SEAT TRACK STA 1030 TO 1070, RBL 24, IAW 51-10-6,  FOUND TO BE OUT OF LIMITS ON STA 1030, ORIGINAL THICKNESS ON FLANGE OF .070" MATERIAL LOSS  .030".  REMAINING .040, IAW SRM 53-10-1 FIG 16.  REMOVED SEAT TRACK SECTION FROM STA 1030 -1050, RBL 24, IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION, TREATED, PRIMED, AND INSTALLED IAW B272 SRM 53-10-5 FIG 7, 51-10-2, 51-30-2 THIS IS CLASSIFIED AS A MINOR REPAIR.
